Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I see green discharge and the Ovule being expelled, please help

Hi there, I have a suspected yeast infection (male doctor whom i was consulting did not do any swap or checks.) and prescribed me Gyno-Travogen Ovule. I ve since used it and experience hot burning sensations and itch in the canal of the vaginal and after a few hours, it subsided. Now, when I unrinate I see green discharge and the Ovule being expelled out of the vaginal. Am I going through a normal process?
Asked On : Sat, 30 Jul 2011
Answers:  1 Views:  968
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for query,
It seems that you might have some bacterial infection with fungal infection.
Go for vaginal swab and urine infection.
Take oral antifungal tablet like Flucanozole 150 mg once in a week for four weeks.
If bacterial infection present go for antibiotic course.
Apply anti fungal cream loclly.
Take plenty of water.
Keep local hygiene healthy.
Ok and bye.
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor